MathSciNet Relay Station
MathSciNet bibliographic data
MR975644 (90g:20053) 20F32 (20F06 57M05 57M20)
Gu, Zhi-Bin Hyperbolic surfaces and quadratic equations in groups. Proc. Amer. Math. Soc. 107 (1989), no. 4, 859–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement